# SDR AALA201508149004

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 36,719 hours, 16,051 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4431
- Condition: Defective
- Location: Zone 100
- Part time: 45,247 hours, 19,820 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC BURN SMELL IN COCKPIT.  REPLACED AVIONICS BLOWER FAN ASSEMBLY IAW 21-26-51-400-001-A.
